Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 275, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Spectral families of projections, semigroups, and differential operators
Harold Benzinger, Earl Berkson and T. A. Gillespie.
Trans. Amer. Math. Soc. 275 (1983), 431-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682713
The number of factorizations of numbers less than $x$ into factors less than $y$
Douglas Hensley.
Trans. Amer. Math. Soc. 275 (1983), 477-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682714
Generic algebras
John Isbell.
Trans. Amer. Math. Soc. 275 (1983), 497-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682715
An algebraic approach to Grothendieck’s residue symbol
Glenn Hopkins.
Trans. Amer. Math. Soc. 275 (1983), 511-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682716
Computability and noncomputability in classical analysis
Marian Boykan Pour-El and Ian Richards.
Trans. Amer. Math. Soc. 275 (1983), 539-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682717
Sufficient conditions for the generalized problem of Bolza
Vera Zeidan.
Trans. Amer. Math. Soc. 275 (1983), 561-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682718
Skewness in Banach spaces
Simon Fitzpatrick and Bruce Reznick.
Trans. Amer. Math. Soc. 275 (1983), 587-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682719
Pseudojump operators. I. The r.e. case
Carl G. Jockusch and Richard A. Shore.
Trans. Amer. Math. Soc. 275 (1983), 599-609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682720
An embedding characterization of almost compact spaces
Sergio Salbany.
Trans. Amer. Math. Soc. 275 (1983), 611-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682721
$L^{p}$ multipliers with weight $x^{kp-1}$
Benjamin Muckenhoupt and Wo Sang Young.
Trans. Amer. Math. Soc. 275 (1983), 623-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682722
Schrödinger operators with rapidly oscillating central potentials
Denis A. W. White.
Trans. Amer. Math. Soc. 275 (1983), 641-677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682723
Regular functions of restricted growth and their zeros in tangential regions
C. N. Linden.
Trans. Amer. Math. Soc. 275 (1983), 679-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682724
Dehn surgery and satellite knots
C. McA. Gordon.
Trans. Amer. Math. Soc. 275 (1983), 687-708
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682725
AF algebras with directed sets of finite-dimensional $^{∗} $-subalgebras
Aldo J. Lazar.
Trans. Amer. Math. Soc. 275 (1983), 709-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682726
Characterizations of simply connected rotationally symmetric manifolds
Hyeong In Choi.
Trans. Amer. Math. Soc. 275 (1983), 723-727
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682727
Differential group actions on homotopy spheres. III. Invariant subspheres and smooth suspensions
Reinhard Schultz.
Trans. Amer. Math. Soc. 275 (1983), 729-750
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682728
Brownian motion and a generalised little Picard’s theorem
Wilfrid S. Kendall.
Trans. Amer. Math. Soc. 275 (1983), 751-760
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682729
Measurable representations of preference orders
R. Daniel Mauldin.
Trans. Amer. Math. Soc. 275 (1983), 761-769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682730
Stochastic waves
E. B. Dynkin and R. J. Vanderbei.
Trans. Amer. Math. Soc. 275 (1983), 771-779
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682731
Weighted norm inequalities for homogeneous families of operators
José L. Rubio de Francia.
Trans. Amer. Math. Soc. 275 (1983), 781-790
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682732
Structural stability and group cohomology
Philip J. Fleming.
Trans. Amer. Math. Soc. 275 (1983), 791-809
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682733
A sphere theorem for manifolds of positive Ricci curvature
Katsuhiro Shiohama.
Trans. Amer. Math. Soc. 275 (1983), 811-819
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682734
A general maximal operator and the $A_{p}$-condition
M. A. Leckband and C. J. Neugebauer.
Trans. Amer. Math. Soc. 275 (1983), 821-831
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682735
Krull dimension of differential operator rings. III. Noncommutative coefficients
K. R. Goodearl and T. H. Lenagan.
Trans. Amer. Math. Soc. 275 (1983), 833-859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 682736